# SDR YENA20091022144

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000009
- Aircraft time: 9,725 hours, 6,011 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703909
- Part serial: 0332
- Condition: Failed
- Location: Slats
- Part time: 9,725 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT NR 1703 BOS-BDA, SLAT FAIL EICAS MESSAGE WITH SLATS AT ZERO ON APPROACH TO BDA DIVERTED TO JFK.  MX AT JFK PERFORMED SLAT ACTUATOR INSPECTION CHECK PER FIM 27-81-00-810-802A IAW AMM 27-81-01, FOUND LEFT WING SLAT ACTUATOR NR 8 AND RIGHT WING SLAT ACTUATORS NR 1, 2,3, 5 AND 6 TORQUE LIMITER INDICATORS TRIPPED.  RESET TORQUE LIMITS IAW 45-45-00-970-805-A/200, NR 2 RIGHT SLAT ACTUATOR TORQUE LIMITER DID NOT RESET.  REPLACED THIS ACTUATOR IAW 27-81-01 ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
